# SDR UALA2012042702511

- Difficulty date: April 26, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 88,677 hours, 14,145 cycles
- Engine: Pwa PW4060
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Condition: Damaged
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW EICAS MESSAGE DISPLAYED.  INOPERATIVE LIGHT DID NOT EXTINGUISH WHEN SWITCH WAS RECYCLED TO OFF THEN ON.  BITE CHECKED, CONTROLLER FAULTED.  FOUND DAMAGED TERMINAL BLOCKS ON WIRE HARNESS, HARNESS BRITTLE, TROUBLESHOOTING FOUND RECESSED PINS 2 AND 3 ON CONNECTOR D5870P.  REPLACED CONNECTOR D5870P IAW SWPM 20-61-00, OPS CHECKED GOOD.  WINDOW HEAT SYSTEM.
